# SDR QXEA0201242

- Difficulty date: May 30, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 763 hours, 611 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- COMPLIED WITH HORIZON AIR EA TO INSPECT FORWARD CARGO COMPARTMENT WIRE MESH CHIMNEY ASSEMBLY AT ENTRANCE.  REMOVED AND REPLACED CHIMNEY ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
